# SDR AALA20030193

- Difficulty date: January 12, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, COCKPIT OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  RECONNECTED COCKPIT OVERHEAD EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
